# SDR TWAA9906307

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND INSIDE ANGLE AT STA 1421 WAS CRACKED ON RT SIDE.  INSTALLED NEW ANGLE AT STA 1421, PER SRM 51-10-4 AND 51-30-2.
